Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 92, NWS Philadelphia/Mount Holly

November 21, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 21, 2013, 3:47 PM EST. It took effect at Nov 22, 2013, 9:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2013, 3:47 PM EST (20:47 UTC)
In effect from
Nov 22, 2013, 9:00 PM EST
Expired
Nov 23, 2013, 3:46 AM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WHUS71 KPHI 212047
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EST THU NOV 21 2013

ANZ430-431-450>455-221015-
/O.NEW.KPHI.SC.Y.0092.131123T0300Z-131123T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EST THU NOV 21 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 6 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 6 AM EST
SATURDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
648 
WHUS71 KPHI 220850
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EST FRI NOV 22 2013

ANZ430-431-450>455-222200-
/O.EXT.KPHI.SC.Y.0092.131123T0300Z-131123T1500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 AM EST FRI NOV 22 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SATURDAY...

* WINDS...NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS FROM
  LATE THIS EVENING INTO SATURDAY MORNING.

* SEAS...3 TO 5 FEET ON THE OCEAN WATERS AND 2 TO 4 FEET ON
  DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

IOVINO
626 
WHUS71 KPHI 222009
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EST FRI NOV 22 2013

ANZ430-431-450>455-230915-
/O.EXT.KPHI.SC.Y.0092.131123T0300Z-131123T2300Z/
/O.NEW.KPHI.GL.W.0028.131123T2300Z-131124T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
309 PM EST FRI NOV 22 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
6 PM EST SATURDAY...
...GALE WARNING IN EFFECT FROM 6 PM SATURDAY TO 6 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 6 PM EST
SUNDAY.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT TONIGHT
  INTO SATURDAY...INCRESING TO 20 TO 30 KT WITH GUSTS UP TO 45 KT
  SATURDAY NIGHT INTO SUNDAY.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
403 
WHUS71 KPHI 230141
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EST FRI NOV 22 2013

ANZ430-431-450>455-231445-
/O.EXT.KPHI.SC.Y.0092.131123T0200Z-131123T2300Z/
/O.CON.KPHI.GL.W.0028.131123T2300Z-131124T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
841 PM EST FRI NOV 22 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 PM EST
SUNDAY...

* WINDS...BECOMING NORTHWEST 15 TO 20 KT WITH GUSTS AROUND 30 KT
  DEVELOPING BETWEEN 11 PM AND 2 AM TONIGHT CONTINUING INTO
  SATURDAY. WINDS MAY DIMINISH A BIT DURING MIDDAY SATURDAY BUT
  WILL INCREASE CONSIDERABLY SATURDAY EVENING WITH GUSTS 40 TO 45
  KT SATURDAY NIGHT INTO SUNDAY. THERE IS A SMALL CHANCE THAT
  SPOTTY GALE FORCE NORTHWEST WIND GUSTS WILL CONTINUE INTO SUNDAY
  EVENING.

* SEAS...3 TO 5 FT ON THE ATLANTIC WATERS AND 2 TO 4 FEET ON DELAWARE
  BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


DRAG
998 
WHUS71 KPHI 230846
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 AM EST SAT NOV 23 2013

ANZ450>455-232100-
/O.CAN.KPHI.SC.Y.0092.000000T0000Z-131123T2300Z/
/O.EXT.KPHI.GL.W.0028.131123T1100Z-131125T0500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 AM EST SAT NOV 23 2013

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST SUNDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

* WINDS...NORTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO
  NEAR 30 KNOTS THIS MORNING, THEN DIMINISHING SOME. NORTHWEST
  WINDS THEN INCREASE CONSIDERABLY THIS EVENING WITH GUSTS TO 40
  KNOTS THROUGH SUNDAY EVENING.

* TIMING...THERE WILL BE SOME GUSTS TO 30 KNOTS TODAY ESPECIALLY
  THIS MORNING, HOWEVER SINCE THERE WILL PROBABLY BE SOME
  LESSENING OF THE WINDS FOR A TIME TODAY THE ADVISORY WAS DROPPED
  WITH MORE FOCUS ON THE GALE WARNING.

* SEAS...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-232100-
/O.CAN.KPHI.SC.Y.0092.000000T0000Z-131123T2300Z/
/O.EXT.KPHI.GL.W.0028.131123T1100Z-131124T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
346 AM EST SAT NOV 23 2013

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

* WINDS...NORTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO
  NEAR 30 KNOTS THIS MORNING, THEN DIMINISHING SOME. NORTHWEST
  WINDS THEN INCREASE CONSIDERABLY THIS EVENING WITH GUSTS TO 40
  KNOTS THROUGH SUNDAY EVENING.

* TIMING...THERE WILL BE SOME GUSTS TO 30 KNOTS TODAY ESPECIALLY
  THIS MORNING, HOWEVER SINCE THERE WILL PROBABLY BE SOME
  LESSENING OF THE WINDS FOR A TIME TODAY THE ADVISORY WAS DROPPED
  WITH MORE FOCUS ON THE GALE WARNING.

* SEAS...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 10:09 AM EST, 5 hours 38 minutes earlier.

Area forecast discussion, Nov 21, 10:09 AM EST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 AM EST THU NOV 21 2013

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT BEFORE
SHIFTING EASTWARD ON FRIDAY. A WEAK WARM FRONT IS FORECAST TO MOVE
TO OUR NORTH FRIDAY, THEN A STRONG COLD FRONT WILL CROSS THE AREA
FRIDAY NIGHT INTO EARLY SATURDAY. VERY STRONG HIGH PRESSURE OVER
THE CENTRAL PLAINS WILL THEN BUILD EASTWARD SUNDAY AND MONDAY. A
STORM SYSTEM MAY THEN APPROACH FROM THE SOUTHEASTERN STATES
TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CENTERED OVER NEW ENGLAND THIS MORNING WILL DRIFT
SOUTH SOUTHEASTWARD AND OFF THE COAST THIS AFTERNOON. THE
CIRCULATION AROUND THE HIGH WILL KEEP AN  EAST TO SOUTHEAST
SURFACE FLOW IN OUR REGION FOR MUCH OF THE DAY.

CLOUD COVER HAS BEGUN TO DEVELOP AND SPREAD ACROSS MUCH OF THE AREA
AND SHOULD CONTINUE TO INCREASE THROUGH THE DAY, PRODUCING PARTLY
TO MOSTLY CLOUDY SKIES. THE INCREASING CLOUD COVER SHOULD PREVENT
TEMPERATURES FROM GETTING ABOVE THE 40S IN MUCH OF EASTERN
PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY. READINGS MAY
REACH THE LOWER 50S FROM PHILADELPHIA SOUTHWARD.

THERE ARE SOME SHOWERS WELL TO OUR WEST ACROSS WESTERN
PENNSYLVANIA ASSOCIATED WITH A SHORT WAVE MOVING THROUGH THAT
AREA, BUT WE EXPECT THESE TO STAY TO OUR WEST AND NORTHWEST
THROUGH TODAY, SO A DRY FORECAST REMAINS IN PLACE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE CLOUDS ARE EXPECTED TO LOWER TONIGHT IN THE DEVELOPING LIGHT
SOUTHERLY FLOW. LIGHT RAIN SHOWERS IN ADVANCE OF A COLD FRONT
APPROACHING FROM THE WEST ARE FORECAST TO SPREAD INTO EASTERN
PENNSYLVANIA AND NORTHERN NEW JERSEY LATE TONIGHT. THEIR LEADING
EDGE MAY REACH THE INTERSTATE 95 CORRIDOR TOWARD DAYBREAK ON
FRIDAY BASED ON THE LATEST GUIDANCE.

THE CLOUD COVER AND THE LIGHT SOUTHERLY FLOW SHOULD RESULT IN
MINIMUM TEMPERATURES RANGING MAINLY FROM THE UPPER 30S TO THE
MIDDLE 40S IN OUR REGION, A BIT WARMER THAN THE PAST FEW NIGHTS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BE LOCATED TO THE SE AT THE START OF THE
EXTENDD PD AS A WK WMFNT MOVES BY TO OUR W ON FRI. THIS FRONT
COULD BRING SOME RAIN TO THE AREA EARLY ON FRI, WITH CHCS
DECREASING LATER IN THE DAY. PRECIP CHANCES WILL INCREASE AGAIN
FRIDAY NIGHT AS A VERY STRONG COLD FRONT APPROACHES FROM THE W
AND CROSSES THE AREA LATER FRIDAY NIGHT. THE LATEST GUIDANCE
INDICATES THAT THIS CDFNT ALL BUT CLEARS THE AREA BY 12Z SAT MRNG.
AS A RESULT, CONTINUE TO LWR POPS ACRS THE REGION AT AND BEYOND
12Z. AND WILL KEEP HIGH CHC POPS WITH THE CFP.

ANOTHER VERY STRONG AREA OF HIGH PRESSURE WILL THEN BUILD DOWN
FROM CANADA ACRS THE PLAINS. THIS HIGH WILL BE CLOSE TO 1050 MB
ONCE AGAIN. THE PGRAD BETWEEN THE AFOREMENTIONED HIGH AND THE
DEPARTING LOW OVER THE CAN MARITIMES WILL CREATED VERY GUSTY NW
WIND SAT INTO SUN.

SUN WILL BE A VERY COLD AND WINDY DAY. BY LATER SUN INTO MON, AS
THE HIGH MOVES CLOSER, THE WIND WILL DECREASE AND AS A MORE SWLY
FLOW DEVELOPS, TEMPS WILL WARM UP. SUN AND MON WILL BE DRY AND MAY
HARDLY SEE A CLOUD, EXCEPT FOR SOME COLD ADVECTION CLOUDS ON SUN N
AND W.

BY TUE, ATTN TURNS TO TWO SYSTEMS. ONE IS A AREA OF LOW PRESSURE
MOVG ACRS SRN CAN AND ITS ASSOCD CDFNT. THE SECOND, IS A LOW PRES
SYS DEVELOPING IN THE GLFMEX AND MOVG NEWD ACRS THE SERN CONUS.

EXACTLY HOW THESE TWO SYSTEMS INTERACT AS WELL AS THE STRENGTH OF
THE GULF LOW AND ITS ULTIMATE TRACK WILL DETERMINE ITS IMPACTS ON
OUR REGION. THE 21/00Z ECMWF IS VERY SIMILAR TO ITS PREV RUN AND
IS SUPPORTED BY THE CMC AND UKMET. THE 00Z GFS HAS A MUCH MORE
SUPPRESSED AND ERN SOLN AND IS A CLEAR OUTLIER ATTM. WHILE IT IS
AN OUTLIER IT CAN NOT BE DISCARDED, AS THE GFS HAD THE BETTER FCST
A FEW WEEKS AGO WHEN IT WAS FCSTING A NON-EVENT AND THE ECMWF WAS
HOLDING ONTO A STORM LONGER THAT ENDED UP NOT OCCURRING. SO WHILE
A SOLN CLOSER TO THE CONSENSUS SEEMS MORE LIKELY, A MORE
SUPPRESSED SOLN CAN NOT BE COMPLETELY DISCOUNTED.

FOR NOW, WILL HOLD THE STATUS QUO WITH POPS IN THE CHC CATEGORY
BY LATER TUE INTO WED AND THE SYS OVER WITH BY THU. OF COURSE, THE
TIMING OF THIS SYS AS IT CURRENTLY IS WOULD AFFECT ONE OF THE
BUSIEST TRAVEL TIMES OF THE YEAR.

CURRENT TEMP GUID WOULD SUPPORT ALL RAIN OVER MOST LOCATIONS DURG
THE DAYLIGHT HOURS, BUT P-TYPE WOULD BE AN ISSUE IN MANY AREAS,
DURG THE NIGHT. AS ALWAYS, THE SITUATION WILL CONTINUE TO BE
MONITORED.

TEMPS WILL START OFF NEAR NRML THEN NOSEDIVE BEHIND THE CDFNT
WITH THE LOWEST TEMPS SUN AND MON BEFORE A NICE REBOUND BY THE END
OF THE PD.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CLOUDS HAVE BEGUN TO DEVELOP AND SPREAD ACROSS THE AREA THIS
MORNING AND THIS WILL CONTINUE THROUGH THE DAY. THERE ARE SOME
BASES AROUND 3,000 FEET TO START OFF, BUT THE CLOUD BASES ARE
FORECAST LIFT TO BE MAINLY IN THE 4000 TO 6000 FOOT RANGE. BASED
ON THIS, WE WILL KEEP VFR FORECAST THROUGH THE REMAINDER OF THE
DAY, EXCEPT A TEMPO GROUP WHERE THE 3,000 FT CIGS ARE
OCCURING; I.E ABE/TTN.

A LIGHT EAST TO NORTHEAST FLOW IS EXPECTED TO BECOME MORE SOUTHEAST
THROUGH THE AFTERNOON.

THE LIGHT SURFACE FLOW IS FORECAST TO BEGIN FAVORING THE
SOUTHEAST AND SOUTH FOR TONIGHT AND THAT WILL BRING ADDITIONAL
MOISTURE INTO OUR REGION. CEILING HEIGHTS ARE EXPECTED TO LOWER
INTO THE MVFR RANGE AT THAT TIME. SHOWERS ASSOCIATED WITH A COLD
FRONT APPROACHING FROM THE WEST MAY BEGIN TO MOVE INTO OUR REGION
TOWARD DAYBREAK ON FRIDAY.

OUTLOOK...
FRI-EARLY SAT...ANY VFR CEILINGS LOWERING TO MVFR. SOME RAIN PSBL
ERLY, ESPECIALLY N AND W. THEN A BREAK BEFORE A BETTER CHC OF
SHOWERS FRI NIGHT INTO ERLY SAT WITH STRONG CFP. SW AHEAD OF THE
CFP THEN TURNING SHARPLY TO THE NW EARLY SAT AT 10-20 KNOTS AND
GUSTY. MDT-HIGH CONFIDENCE

SAT-MON...VFR. THERE COULD BE SHSN SAT OR SUN MAINLY N AND W.
GUSTY NW WIND 15-25 KTS WITH GUSTS TO AROUND 35 KNOTS. THE WINDS
DIMINISH LATER SUN NIGHT AND MON. HIGH CONFIDENCE.

&&

.MARINE...
SURFACE HIGH PRESSURE WAS LOCATED OVER NEW ENGLAND EARLY THIS
MORNING. THE AIR MASS IS EXPECTED TO DRIFT TO THE SOUTH SOUTHEAST
DURING TODAY AND TONIGHT. A GENERAL EAST TO NORTHEAST FLOW AROUND
5-10 KNOTS, WITH A FEW GUSTS TO 15 KNOTS WILL PREVAIL, EXCEPT A
LITTLE STRONGER ACROSS OUR NORTHERN WATERS WHERE THEY WILL BE
10-15 KNOTS WITH GUSTS POSSIBLE CLOSE TO 20 KNOTS.
THE SOUTH.

WAVE HEIGHTS ON OUR OCEAN WATERS ARE FORECAST TO SUBSIDE FROM THE
3 TO 4 FOOT RANGE INTO THE 2 TO 3 FOOT RANGE. WAVE HEIGHTS ON
DELAWARE BAY ARE EXPECTED TO BE 2 FEET OR LESS.

OUTLOOK...
FRI-FRI NIGHT...INCREASING S WINDS ON FRI IN ADVANCE OF STRONG
CDFNT. CFP LATE FRIDAY NIGHT. DESPITE INCREASING WINDS FRI NIGHT,
THEY ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA ATTM.

SAT-SUN...WIND BECOMES NW BEHIND CFP AND INCREASE SAT WITH
ADVISORY LEVEL GUSTS ARRIVING BY LATE IN THE DAY. THE PGRAD
BETWEEN VERY STRONG HIGH PRESSURE OVER THE CENTRAL CONUS AND LOW
PRESSURE OVER ERN CANADA AND COLD AIR MOVG IN WILL FURTHER
STRENGTHEN THE WIND THRU SAT INTO SUN.THERE IS A HIGH CHC OF GALE
FORCE GUSTS UP TO 40 KNOTS SAT NIGHT AND SUN, THEN THE WINDS
DIMINISH SUNDAY NIGHT BELOW GALE FORCE .

MON...HIGH PRESSURE BUILDS IN WITH WINDS AND SEAS DROPPING BELOW
SCA CRITERIA. NW WIND SHOULD BECOME MORE SWLY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO/ROBERTSON
SHORT TERM...IOVINO
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG/ROBERTSON
MARINE...IOVINO/NIERENBERG/ROBERTSON
Hazardous weather outlook, Nov 21, 4:18 AM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EST THU NOV 21 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-220930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
418 AM EST THU NOV 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-220930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 AM EST THU NOV 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NORTHWESTERLY GALE FORCE WIND GUSTS UP TO 40 KNOTS COULD OCCUR
LATER SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.